MathSciNet Relay Station
MathSciNet bibliographic data
MR246297 (39 #7601) 55.50
Ungar, Gerald S. Completely regular maps, fiber maps and local $n$-connectivity. Proc. Amer. Math. Soc. 21 1969 104–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement